Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Immigrant Earnings Assimilation: Estimates from Longitudinal Data

Wei-Yin Hu
The American Economic Review
Vol. 90, No. 2, Papers and Proceedings of the One Hundred Twelfth Annual Meeting of the American Economic Association (May, 2000), pp. 368-372
Stable URL: http://www.jstor.org/stable/117252
Page Count: 5
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Immigrant Earnings Assimilation: Estimates from Longitudinal Data
Preview not available

Page Thumbnails

  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372